# SDR CALA2015081394216

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 99,207 hours, 11,744 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Short
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, LEFT SEATS FROM 45 TO 60, AFT GALLEY, TWO EACH, & SMALL EXIT SIGN FWD ON DOOR 4L, INOPERATIVE.  FOUND SHORTED WIRES UNDER FIRST SEAT, 45 LT.  REINSTALLED NEW PINS. SEAT 52L TO 60L, HAD BAD BATTERY PACK.  REPLACED BATTERY AT CEILING OF SEAT 60L.  OPERATIONS CHECKED OK.
